# SDR QMLA2022032920021

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N494LG
- Make and model: Urocop AS365N3
- Aircraft serial: 8750
- Aircraft time: 1,239 hours, 3,837 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,239 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 355A1305020702
- Part serial: TR7289
- Condition: Unserviceable
- Part time: 1,239 hours, 3,837 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ. STAB IS UNSERVICABLE UPPER SKIN RH SIDE HAS 24 WORKING RIVITS WITH SKIN MOVEMENT (WARRANTY ISSUE)
